# SDR SIMA20161026007

- Difficulty date: October 26, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 28,664 hours, 24,299 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520554003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUSION ON EXTERNAL SKIN BETWEEN FR 20 - 21 STR 17L - 18L.  REPAIRED PROTRUSION ON EXTERNAL SKIN BETWEEN FR 20 - 21 STR 17L - 18L IAW SRM 53-21-01 FIG 206.
